# SDR DL757950328

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT GENERATOR DRIVE LIGHT COME ON.  DISCONNECTED GENERATOR PER POM.  APU FAILED REPEATED START ATTEMPTS, DIVERTED MCO.  REPLACED RT IDG, AND APU FUEL CONTROL AND FLOW DIVIDER.  OPERATION NORMAL.
